# SDR IO5R080346

- Difficulty date: July 10, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N557CB
- Make and model: Snias AS350B2
- Aircraft serial: 3431
- Aircraft time: 122 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 704A34621004
- Condition: Cracked
- Location: Engine
- Part time: 123 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER MULTIPLE SEAL CHANGES, OBSERVES HAIRLINE CRACK IN MATING SURFACE REMOVED AND REPLACED
